Alert archive / Massachusetts / Gale Watches in 2013

Gale Watch 6, NWS Boston/Norton, MA

January 29, 2013

NWS Boston/Norton, MA issued this gale watch at Jan 29, 2013, 4:19 AM EST. It took effect at Jan 30, 2013, 6:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 29, 2013, 4:19 AM EST (09:19 UTC)
In effect from
Jan 30, 2013, 6:00 PM EST
Expired
Jan 29, 2013, 4:31 PM EST
In force
Issued by
NWS Boston/Norton, MA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Jan 29, 2:32 AM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 29, 2:32 AM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
232 AM EST TUE JAN 29 2013

.SYNOPSIS...
PATCHY LIGHT FREEZING RAIN AND DRIZZLE ALONG WITH SOME LIGHT SNOW
WILL FALL ACROSS MOST OF THE REGION OVERNIGHT. UNSEASONABLY MILD
AND WINDY CONDITIONS ARE EXPECTED ON WED WITH A PERIOD OF HEAVY
SHOWERS WED NIGHT AS A COLD FRONT MOVES THROUGH. A RETURN TO
COLDER WEATHER ARRIVES LATE THURSDAY AND CONTINUES THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
230 AM UPDATE...
QUICK UPDATE TO END THE WINTER WEATHER ADVISORY FOR N CT/RI/SE MA.
TEMPS ON THE CAPE IN THE LOWER-MID 30S. PRECIP HAS PRETTY MUCH
ENDED IN THESE AREAS...THOUGH CAN NOT RULE OUT SPOTTY LIGHT
FREEZING DRIZZLE.

STILL SEE LIGHT FREEZING RAIN AND LIGHT SNOW ACROSS E AND N
CENTRAL MA INTO S NH ALONG WITH TEMPS THAT HAVE ACTUALLY FALLEN A
DEG OR TWO...MAINLY IN THE 20S WITH LIGHT N WINDS. WILL MONITOR
CONDITIONS AND REVISIT THE REMAINING ADVISORY FOR REMAINDER OF MA
AND S NH AT 4 AM ISSUANCE TIME.

PREVIOUS DISCUSSION...
PATCHY LIGHT FREEZING DRIZZLE...FREEZING RAIN AND EVEN A LITTLE
SNOW NOTED AT 06Z ACROSS PORTIONS OF THE REGION. TEMPS REMAINING
MAINLY IN THE 20S ACROSS INLAND AREAS...TO THE LOWER-MID 30S FROM
KBOS THROUGH SE MA TO THE CAPE AND ISLANDS...EXCEPT NANTUCKET AND
BLOCK ISLAND WHICH WERE REPORTING 36 DEGREES. PATCHY FOG HAS ALSO
DEVELOPED ACROSS MOST OF THE REGION.

STILL NOTING SOME PATCHY STEADIER PRECIP ON NE REGIONAL 88D MOSAIC
RADAR MAINLY ACROSS E MA...WITH A FEW MORE SMALLER AREAS MOVING
OUT OF NY STATE OVER THE NEXT FEW HOURS. HAVE KEPT MENTION OF
FREEZING DRIZZLE/RAIN AS WELL AS LIGHT SNOW IN THE FORECAST
THROUGH AROUND 09Z...THEN SHOULD SEE AIRMASS TEND TO DRY OUT WITH
MAINLY LIGHT N WINDS.

TEMPS/DEWPTS WERE CLOSE TO FORECAST...THOUGH A FEW DEGS LOWER THAN
FORECAST IN A FEW LOCATIONS. HAVE UPDATED TO BRING CURRENT.
REMAINING GRIDS LOOKED IN PRETTY GOOD SHAPE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
WE CAN/T RULE OUT SOME LINGERING FREEZING DRIZZLE ALONG THE
IMMEDIATE COAST EARLY IN THE MORNING ON TUE.  OTHERWISE...MAINLY A
CLOUDY BUT RAW DAY IS ANTICIPATED ACROSS THE REGION.  HIGH PRESSURE
OVER NORTHERN NEW ENGLAND SHOULD RESULT IN NORTHEAST WINDS KEEPING
OUR REGION TRAPPED UNDER AN INVERSION.  THE MET/MAV GUIDANCE TEMPS
SEEM TOO HIGH GIVEN PATTERN RECOGNITION AND SHALLOW INVERSION.
OPTED TO FOLLOW CLOSER TO THE MESOSCALE MODELS 2 METER TEMPERATURE
FIELDS.  THEREFORE...FEEL MOST OF THE AREA WILL ONLY SEE HIGHS IN
THE LOWER TO MIDDLE 30S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
BIG PICTURE...  THE LONG TERM PERIOD STARTS WITH AN UPPER RIDGE OVER
THE EAST COAST AND A SECOND BUILDING OVER THE WEST COAST...AND A
DEEP TROUGH OVER THE PLAINS.  CLOSED LOW OVER THE ARCTIC ISLANDS
DIGS SOUTH TO HUDSONS BAY LATE WEEK PULLING THE TROUGH EAST OVER THE
NORTHEAST USA.  CYCLONIC FLOW REMAINS IN PLACE OVER OUR AREA THROUGH
THE FIRST PART OF NEXT WEEK.  GENERAL AGREEMENT BETWEEN THE 12Z GFS
AND 12Z ECMWF REGARDING 500 MB FLOW.  SURFACE FLOW IS SIMILAR
THROUGH FRIDAY...THEN DIFFERENCES EMERGE OVER THE WEEKEND.

THE TEMPERATURES LOOK MILD MIDWEEK WITH THE RIDGE...BUT THEN SHOULD
RETURN TO COLD AGAIN LATE WEEK AND THE WEEKEND UNDER THE INFLUENCE
OF THE UPPER TROUGH.

THE DAILIES...

TUESDAY NIGHT-WEDNESDAY... COLD AIR STILL IN PLACE AT THE SURFACE
WHILE A 50 KNOT SOUTHWEST JET APPROACHES FROM THE OHIO VALLEY.  THIS
WILL GENERATE SOME LIFT TUESDAY NIGHT AND WEDNESDAY ALTHOUGH THE
FOCUS OF LIFT LOOKS TO BE NORTH AND WEST OF OUR AREA.  FIGURE
HIGHEST POPS WILL BE FOUND IN THIS AREA.  A MOIST SOUTH FLOW WILL
HOLD LOW CLOUDS IN PLACE WITH POTENTIAL FOR FOG/DRIZZLE.

SOUTH WIND WILL EVENTUALLY DISPLACE THE COLDEST OF THE AIR IN PLACE
IN THE EVENING.  SO WE EXPECT TEMPS TUESDAY NIGHT TO HAVE EVENING
MINIMUMS FOLLOWED BY SLOWLY RISING VALUES OVERNIGHT.  MAX TEMPS
WEDNESDAY WILL DEPEND ON ANY BREAKAGE OF THE LOW CLOUDS.  COLDEST
SCENARIO WOULD HAVE MID 40S TO LOWER 50S...WARMEST SCENARIO WOULD BE
MID 50S TO MID 60S...WE STAYED CLOSE TO A MOS BLEND WITH MAX TEMPS
IN THE 50S.

WEDNESDAY NIGHT... COLD FRONT APPROACHES FROM THE WEST WEDNESDAY
NIGHT.  STRONG DYNAMICS ACCOMPANY THIS FRONT WITH A 160 KNOT JET
ROUNDING THE BASE OF THE UPPER TROUGH AND RIDING UP OVER SOUTHERN
NEW ENGLAND.  THE LEFT EXIT REGION OF THE JET WILL BE OVERHEAD LATE
NIGHT AND EARLY THURSDAY.  MEANWHILE PRECIP WATER VALUES OF 1 INCH
OR HIGHER...BETTER THAN 2 STANDARD DEVIATIONS ABOVE NORMAL...WILL BE
DRAWN UP THE COAST BY A STRONG LOW LEVEL JET.  THE FORECAST WILL
FEATURE LOW-END CATEGORICAL POPS WEDNESDAY NIGHT.  MODELS SHOW A
THETA-E RIDGE MOVING THROUGH DURING WEDNESDAY NIGHT...THUNDER IS A
SMALL POSSIBILITY.

MODELS ALSO SHOW A STRONG LOW LEVEL JET MOVING UP THE COAST WITH 70-
80 KNOTS AT 925 MB.  LOW LEVEL THERMAL PROFILES WILL HINDER MOMENTUM
TRANSFER...BUT SHOWERS COULD PROVIDE A CONDUIT TO BRING SOME OF THIS
WIND TO THE SURFACE.  THE JET LOOKS TO MOST AFFECT RI/SOUTHEAST MASS
AND ESPECIALLY THE SOUTH COAST/ISLANDS.  HOWEVER...THE HIGHER
TERRAIN ESPECIALLY IN THE CENTRAL HILLS COULD ALSO CATCH SOME OF
THIS WIND.  ANTICIPATE A HEADLINE...WIND ADVISORY OR HIGH WIND
WATCH...MAY BE NEEDED.

THURSDAY... COLD FRONT MOVES THROUGH EARLY THURSDAY.  WINDS THEN
SHIFT TO NORTHWEST AND THE SHOWERS MOVE OFFSHORE.  RISING PRESSURE
WILL SUPPORT INCREASED SUSTAINED WIND WHILE RESULTING COLD ADVECTION
WILL DESTABILIZE THE AIRMASS AND BRING GUSTY WINDS TO THE SURFACE.
WINDS UP THROUGH 850 MB SHOW MAX VALUES OF 30-35 KNOTS.  MODEL
GUIDANCE FOR SURFACE GUSTS UNDERESTIMATES THESE VALUES...SO WE
BUMPED VALUES UP TO AROUND 30.  STRONG COLD ADVECTION IS ALSO NOTED
WITH 850 MB TEMPS CHILLING 10-12C IN 12 HOURS.  EXPECT DAYTIME MAX
TEMPS WILL OCCUR IN THE MORNING FOLLOWED BY FALLING TEMPS BY
AFTERNOON.

FRIDAY-SATURDAY... CYCLONIC FLOW ALOFT BUT WITH A COLD AND DRYING
AIRMASS.  SHORTWAVES MOVING THROUGH THE FLOW MAY BE ENOUGH TO
GENERATE A FEW CLOUDS EACH DAY BUT NO PCPN EXPECTED.  EXCEPTION
WOULD BE OFF CAPE COD...TEMPS ALOFT WILL BE COLD ENOUGH TO RE-
ESTABLISH OCEAN EFFECT SNOW SHOWERS EAST OF THE MASS COAST.  TEMPS
ALOFT WOULD SUPPORT MAX TEMPS IN THE MID 20S TO MID 30S.  WE USED A
BLEND OF HPC AND GMOS VALUES.  NIGHTTIME MINS FRIDAY MORNING WILL BE
IN THE TEENS AND LOW 20S.  WITH SURFACE HIGH PRESSURE BUILDING ON
SATURDAY WE MAY BE A FEW DEGREES TOO WARM WITH SAT MORNING MINS.

SUNDAY-MONDAY... ANOTHER SHORTWAVE MOVES THROUGH THE CYCLONIC FLOW
SUNDAY.  WE HAVE CHANCE POPS FOR THAT PASSAGE.  WEAK HIGH PRESSURE
THEN FOLLOWS MONDAY WITH DRY WEATHER.  SIMILAR COLD TEMPS ARE
EXPECTED.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT.
  MODERATE...30 TO 60 PERCENT.
  HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...MODERATE TO HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE
IN EXACT TIMING TODAY INTO TONIGHT.

THROUGH 12Z...EXPECT MAINLY IFR CIGS/VSBYS TO CONTINUE WITH
POCKETS OF LIFR ALONG THE S COAST OF MA AS WELL AS CAPE COD AND
THE ISLANDS. LOCAL -FZRA/-FZDZ AND -SN CONTINUE MAINLY ACROSS N
AND E MA/S NH...BUT SHOULD TAPER OFF BY AROUND 09Z-10Z.

TODAY...VSBYS SHOULD IMPROVE TO MAINLY VFR DURING THE DAY EXCEPT
LOCAL MVFR-IFR ALONG THE E COAST AND THE E SLOPES OF THE
BERKSHIRES THROUGH MIDDAY. CIGS WILL REMAIN IFR THROUGH ABOUT MID
MORNING THEN SHOULD SLOWLY LIFT BUT REMAIN MVFR.

TONIGHT...MVFR CIGS/VFR VSBYS EARLY...THEN LOWERING TO IFR-LIFR
MAINLY IN LOW CIGS. VSBYS SHOULD REMAIN AROUND 3-5SM. -FZRA/-RA
MOVES IN FROM W-E AHEAD OF WARM FRONT. TEMPS SHOULD RISE THROUGH
THE NIGHT...SO ANY FREEZING PRECIP SHOULD CHANGE OVER TO RAIN.

KBOS TAF...MODERATE TO HIGH CONFIDENCE.
IFR CIGS/VSBYS THROUGH 09Z-10Z IN -SN/-FZDZ...THEN VSBYS SHOULD
IMPROVE AFTER 12Z TO VFR. CIGS REMAIN MAINLY MVFR THROUGH
MIDNIGHT...THEN LOWER TO IFR.

KBDL TAF...MODERATE TO HIGH CONFIDENCE.
LIFR CIGS/VSBYS THROUGH 10Z-11Z IN FOG...THEN VSBYS SHOULD IMPROVE
TO VFR BY AROUND 12Z. CIGS IMPROVE TO MVFR BY MID MORNING. CIGS
LOWER TO IFR AFTER MIDNIGHT.

OUTLOOK...WEDNESDAY THROUGH FRIDAY...

WEDNESDAY...MODERATE CONFIDENCE. IFR AND LIFR IN LOW CIGS AND
FOG/DRIZZLE. INCREASING WINDS AT 2000 FEET AGL DURING THE
AFTERNOON ESPECIALLY AT BOS-PVD AND THE CAPE/ISLANDS.

WEDNESDAY NIGHT...MODERATE CONFIDENCE.
COLD FRONT MOVES ACROSS SOUTHERN NEW ENGLAND OVERNIGHT. EXPECT
IFR/LIFR WITH SHOWERS/FOG AND ISOLATED TSTMS. STRONG SOUTH-
SOUTHWEST WIND AT 2000 FEET AGL WITH SPEEDS OF 60-80 KTS...MAINLY
RI AND SOUTHEAST MASS INCLUDING PVD AND BOS.

THURSDAY...MODERATE CONFIDENCE.
WIND SHIFT TO WEST-NORTHWEST BEHIND THE COLD FRONT. WEST-
NORTHWEST WINDS WILL GUST TO 30 KNOTS BY AFTERNOON. CONDITIONS
IMPROVING TO VFR AFTER THE WIND SHIFT. COLDER TEMPS WILL BRING
FREEZING CONDITIONS ON WET SURFACES THURSDAY NIGHT.

FRIDAY-SATURDAY...MODERATE CONFIDENCE.
GENERALLY VFR. GUSTY WEST-NORTHWEST WINDS FRIDAY DIMINISHING
SATURDAY.

&&

.MARINE...
HIGH CONFIDENCE THROUGH TUESDAY AFTERNOON.

HAVE CONTINUED SMALL CRAFT ADVISORY FOR SOUTHERN OUTER WATERS AS
SEAS INCREASING TO AROUND 5-6 FT. NOTING 7 FOOT SEAS AT BUOY 44017
WITH GUSTS UP TO 23 KT AT 03Z.

PREVIOUS DISCUSSION...
WINDS WILL REMAIN BELOW SCA THRESHOLDS THROUGH TUESDAY.
HOWEVER...WE DO EXPECT TO SEE SOME 20-25 KNOT WIND GUSTS DEVELOP
ACROSS OUR SOUTHERN WATERS AS A WAVE OF LOW PRESSURE PASSES TO THE
EAST OF THE REGION TONIGHT. IN ADDITION...ENOUGH SWELL SHOULD BE
THERE TO GENERATE SOME 5 FOOT SEAS ACROSS OUR SOUTHERN WATERS
TONIGHT INTO EARLY TUESDAY AFTERNOON...SO SCA HEADLINES REMAIN
POSTED.

IN ADDITION...VISIBILITIES WILL BE LOWERED AT TIMES TO BELOW 1 MILE
IN SNOW THROUGH 06Z OR SO.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT...WINDS AND SEAS BELOW SMALL CRAFT LEVELS.

WEDNESDAY...INCREASING SOUTH WINDS WITH SPEEDS REACHING SMALL CRAFT
LEVELS.  SEAS ALSO BUILDING TO 5-9 FEET.

WEDNESDAY NIGHT...SOUTH-SOUTHWEST WINDS CONTINUE TO INCREASE TO GALE
FORCE.  SOME GUSTS MAY APPROACH STORM FORCE.  ROUGH SEAS CONTINUE
WITH HIGHEST VALUES ON THE SOUTHERN WATERS.  A COLD FRONT MOVES
THROUGH OVERNIGHT...AND COULD PRODUCE ISOLATED THUNDERSTORMS.

THURSDAY...WIND SHIFTS TO WEST-NORTHWEST BEHIND THE COLD FRONT.
EXPECT WIND GUSTS TO GALE FORCE BY AFTERNOON.

FRIDAY-SATURDAY...WIND GUSTS CONTINUE NEAR GALE FORCE FRIDAY...THEN
DIMINISH TO SMALL CRAFT LEVELS SATURDAY.  ROUGH SEAS CONTINUE...BUT
WITH A DIMINISHING TREND ON SATURDAY. PATCHES OF FREEZING SPRAY
POSSIBLE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     MAZ002>016-026.
NH...WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     NHZ011-012-015.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR ANZ255-
     256.

&&

SYNOPSIS...WTB/FRANK
NEAR TERM...EVT
SHORT TERM...FRANK
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/FRANK/EVT
Hazardous weather outlook, Jan 29, 2:27 AM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
227 AM EST TUE JAN 29 2013

MAZ002>016-026-NHZ011-012-015-300730-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
227 AM EST TUE JAN 29 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...
EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG GUSTY SOUTH TO SOUTHWEST WINDS WILL AFFECT RHODE ISLAND AND
SOUTHEAST MASSACHUSETTS ON WEDNESDAY NIGHT. SOME OF THE HIGHER
TERRAIN FARTHER WEST MAY ALSO EXPERIENCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ017>024-RIZ001>008-300730-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
227 AM EST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND
AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG GUSTY SOUTH TO SOUTHWEST WINDS WILL AFFECT RHODE ISLAND AND
SOUTHEAST MASSACHUSETTS ON WEDNESDAY NIGHT. SOME OF THE HIGHER
TERRAIN FARTHER WEST MAY ALSO EXPERIENCE STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-300730-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
227 AM EST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS THE LOW TO MODERATE PROBABILITY THAT WINDS WILL REACH
GALE FORCE WEDNESDAY NIGHT INTO EARLY THURSDAY...AND AGAIN
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:19 AM ESTStorm WatchBOX25 hr
Jan 29, 4:26 AM ESTHigh Wind WatchBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more32 hr
Jan 29, 3:43 PM ESTFreezing Rain AdvisoryBOXFranklin, Hampden, Hampshire, Middlesex, Worcester9 hr
Jan 29, 4:31 PM ESTSmall Craft AdvisoryBOX12 hr

Nearby

Gale Watches in Massachusetts, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.